# SDR NWAA090959870

- Difficulty date: August 15, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-31
- Aircraft serial: 48101
- Aircraft time: 68,443 hours, 64,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY FLOOD LIGHT FOR THE AFT EVACUATION SLIDE WAS NOT FUNCTIONAL.  MAINTENANCE REPLACED THE BATTERIES.  OPERATIONAL CHECK WAS GOOD.
